# SDR SWIA200616296

- Difficulty date: February 16, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 8,194 hours, 7,061 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE ON T/O QRH WOULD NOT CLEAR, RETURNED TO FIELD.  REPLACED ALL EIGHT FLAP ACTUATORS IAW  MM 27-53-01.  OPERATIONAL CHECK GOOD.
